# SDR ASAA2024022748100

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 27,159 hours, 8,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND EMERGENCY AISLE LIGHTS @ ROW 25 DEF, 29 DEF, AND THE AFT R/H EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATT PACKS @ ROW 27 DEF AND AFT R/H REF AMM 33-51-05. FOR AISLE LIGHTS @ ROW 25 DEF, 29 DEF AND AFT R/H EMER LIGHTS OPS CHECK GOOD.
